MathSciNet Relay Station
MathSciNet bibliographic data
MR2521658 11N05 (11N36 11N75 52C15)
Sarnak, Peter Equidistribution and primes. Géométrie différentielle, physique mathématique, mathématiques et société. II. Astérisque No. 322 (2008), 225–240. ISBN: 978-285629-259-4
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement